Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child having high fever, throwing up, unable to walk, legs tingling. Diagnosed flu. Prescribed tylenol, motrin

my 4 year old has had very high fevers 102.0-104.5 for 4 days. the fevers come down with tylenol and motrin, but do not stay down. I am alternating them every 3-4 hours. on Saturday me and my two kids were throwing up and had fevers but now we are both fine, my 4 year old is still sick. we took him to the clinic this morning he was diagnosed with the flu type b. he is complaining about not being able to walk, his legs are tingling . why can he not walk?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.
i do understand you anxiety.
Flu is a disease that causes myalgia and severe weakness.Along with that you child has lost some electrolytes during vomiting.All these factors are making your child weak and that is why he cannot walk.
Give him rest,lots of rehydrating fluids and nutritious food.Give him some time to recover.
Hope this answers your query.
If you have any other queries kindly direct them to me.
Wishing a speedy recovery.
Have a nice day.
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor